# SDR AALA201807251001

- Difficulty date: July 19, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 52,425 hours, 26,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 20791
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED A DUAL FEED CHECK.  REPLACED THE BATTERY PACK IAW AMM 33-60-98.
